# SDR USAA2011111600013

- Difficulty date: October 22, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 262FF AT FR66 TO FR68, S20L, -Y1732.  REPLACED FLOOR PANEL 262FF IAW A320 SRM 53-42-12 & 51-72-11.
